So, I'm trying to find out more information about necrotizing vasculitis but its difficult and I can't even find any groups for it. I was diagnosed a little under a year ago and have been taking 500 mg of cellcept twice a day, and 10 mg of prednisone once a day for the last 9 months. The numbness/pain in my hands and feet has gotten better but other strange things keep happening and I dont know if its related to the condition or not. Maybe somebody can help me.
I'm a 25 year old female, and I have been tested for a variety of diseases for the last 12 years. Ones that have been ruled out or at least mostly ruled out include Lyme Disease, Thyroid Disease, Lupus, MS, Chron's, Scleroderma, and other non-autoimmune conditions.
I've had numbness in my arms and legs, which led to the muscle/nerve biopsy which showed inflammation of the blood vessels. Yet I've had other symptoms that seem unrelated including:
- loss of peripheral vision
- changes in menstruation
- blood in stool
- regular abdominal and lower back pain (severe enough I have been to urgent care thinking it was a kidney infection, test came back fine)
- distended abdomen (pretty rapid change, not slowly or from weight gain)
- excessive sweating at night time
- sharp chest pains
Also, when we tried to stop the prednisone the numbness came back so I'm assuming the cellcept isnt working. I'm just so frustrated. I feel awful most of the time, I had to leave my job because I was exhausted constantly, and every time one problem subsides a new one shows up. I have had thyroid biopsies, skin biopsies, muscle and nerve biopsies, an endoscopy, a colonoscopy, numerous ultrasounds, three MRI's, EMGs, and enough blood tests to fill a bathtub. Ok probably not that much. Anyways, I'm sorry for the rant I am just hitting the wall.
I too have been diagnosed with Vasculitis. This past May I was in the hospital where I lost part of the sight in my rt. eye and developed numbness, pain and swelling in both feet and ankles. The swelling and loss of sensation in my feet keep me from walking and now i`m using a walker to get around. I`ve been on 80 mg of Prednisone which was recently reduced to 60mg when my Dr added Cytoxan, a Chemo. drug. I also have extreme fatigue everyday and share many of the symptoms you have such as night sweats, sharp chest pains, lightheadedness and abdominal pain. The Prednisone also caused drug induced blood glucose problems and now I need to check my blood sugar several times a day and inject insulin. Basically the Prednisone turned me into a Diabetic, hopefully not forever but at least for now.
Anyway, if you would like to communicate and compare notes, please feel free to respond.